Not everyone has the ability to absorb thyroid medication either due to abdominal infections or they are intolerant to lactose. This means that if a person is intolerant to lactose, it becomes difficult for the person to absorb any medication that might contain lactose. However, a good percentage of people seem to relate well with Tirosint as absorption difficulties are rare, while the kind of medication they use is usually T3/T4 compound medication. The most frequent triggers in medicine are corn, gluten, soy and lactose.
The common doctor however, is not familiar with the mentioned thyroid medications since they are not popular, because of this, the affected person should always seek doctors that are functional, integrative or naturopathic. The compounding pharmacist can be a reliable source of information when seeking for such doctors. The reason for identifying a good doctor is to ensure that the thyroid condition is dealt with properly and effectively.
I’m I taking too much thyroid medication?
The nature of thyroid prescriptions is that the medication should be in small quantities (micrograms) and should not be very little nor exceeding the desired amount, therefore, it is a prescription that should not have room for errors. When the person experiences various feelings during medication and the heart rate is above 100 (Palpitations), there should be a cause of alarm.
Overactive and underactive thyroid causes rapid and slow progressive symptoms respectively, which can sometimes be discomforting. The patient should contact the doctor if symptoms become irritating.
When the patient finally gets the right medications (usually 4-6 weeks), he or she should always be checking after every 3-6 months or yearly to ensure that the prescribed quantity is still the accurate one. When the condition prolongs, the patient should check with the doctor as soon as possible.